The gateway to Europe's
integrated metrology community.

A note on computing the smallest conic singular value

Chretien S.

Conic singular value, subdifferential, Lagrange duality, Newton's method

Document type Article
Journal title / Source Journal of Computational and Applied Mathematics
Volume 340
Issue 1
Page numbers / Article number 221-230
Publisher's name Elsevier BV
Publication date 2018-10
ISSN 0377-0427
DOI 10.1016/
Language English

Back to the list view


Project title (JRP)
ENG63: GridSens: Sensor network metrology for the determination of electrical grid characteristics
Name of Call / Funding Programme
EMRP A169: Call 2013 Energy II